Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 66, NWS Springfield, MO

April 13, 20146 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 13, 2014, 5:54 PM CDT for 6 counties in Missouri. It was in force for 66 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2014, 5:54 PM CDT (22:54 UTC)
Expired
Apr 13, 2014, 7:00 PM CDT
In force
66 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Benton County, MO, Cedar County, MO, Hickory County, MO, Polk County, MO, St. Clair County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 90 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 6:40 PM CDTTSTM WND DMG3 E Stockton, MOWIND BLOWN OFF BARN.
Apr 13, 6:48 PM CDTTSTM WND GST 60Humansville, MO
Apr 13, 6:56 PM CDTTSTM WND GST 602 W Bolivar, MO
Apr 13, 7:01 PM CDTTSTM WND GST 602 E Elkton, MO50 TO 60 MPH WINDS ESTIMATED.
Apr 13, 7:03 PM CDTTSTM WND GST 603 Nne Fristoe, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 4:27 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 381 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 367 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
381 J/kg
Mixed-layer CIN
-335 J/kg
Mixed-layer LCL
883 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
367 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

615 
WUUS53 KSGF 132254
SVRSGF
MOC015-039-085-167-185-217-140000-
/O.NEW.KSGF.SV.W.0066.140413T2254Z-140414T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CDT SUN APR 13 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENTON COUNTY IN CENTRAL MISSOURI...
  CEDAR COUNTY IN SOUTHWEST MISSOURI...
  HICKORY COUNTY IN CENTRAL MISSOURI...
  NORTHERN POLK COUNTY IN SOUTHWEST MISSOURI...
  ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
  EASTERN VERNON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 700 PM CDT

* AT 552 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM APPLETON CITY TO 6 MILES NORTHEAST OF SHELDON...AND
  MOVING EAST AT 50 MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...LAW ENFORCEMENT. A SEMI TRUCK FLIPPED WITH POWER POLES 
DOWN NEAR RICH HILL MISSOURI.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  APPLETON CITY...BOLIVAR...COLE CAMP...EL DORADO SPRINGS...FAIR
  PLAY...HERMITAGE...HUMANSVILLE...LINCOLN...LOWRY CITY...NEVADA...
  OSCEOLA...SCHELL CITY...SHELDON...STOCKTON...WALKER...WARSAW...
  WEAUBLEAU AND WHEATLAND.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS...POMME DE TERRE
LAKE...POMME DE TERRE STATE PARK...STOCKTON LAKE...STOCKTON STATE
PARK...TRUMAN LAKE AND TRUMAN STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
SPRINGFIELD.

&&

LAT...LON 3853 9306 3800 9307 3790 9309 3790 9318
      3756 9318 3760 9408 3764 9408 3765 9444
      3806 9426 3804 9407 3822 9405 3821 9353
      3852 9351
TIME...MOT...LOC 2254Z 266DEG 45KT 3813 9397 3773 9420

HAIL...0.75IN
WIND...70MPH

$$

KARDELL
2 follow-up statements
339 
WWUS53 KSGF 132330
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
630 PM CDT SUN APR 13 2014

MOC217-132338-
/O.CAN.KSGF.SV.W.0066.000000T0000Z-140414T0000Z/
VERNON MO-
630 PM CDT SUN APR 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN VERNON COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3800 9307 3790 9309 3790 9318 3756 9318
      3760 9408 3822 9405 3821 9353 3852 9351
      3853 9307
TIME...MOT...LOC 2328Z 266DEG 45KT 3814 9356 3774 9379

$$

MOC015-039-085-167-185-140000-
/O.CON.KSGF.SV.W.0066.000000T0000Z-140414T0000Z/
BENTON MO-CEDAR MO-HICKORY MO-POLK MO-ST. CLAIR MO-
630 PM CDT SUN APR 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. CLAIR...
NORTHERN POLK...HICKORY...CEDAR AND BENTON COUNTIES UNTIL 700 PM
CDT...

AT 624 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF LOWRY CITY TO STOCKTON...AND MOVING
EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
APPLETON CITY...BOLIVAR...COLE CAMP...EL DORADO SPRINGS...FAIR
PLAY...HERMITAGE...HUMANSVILLE...LINCOLN...LOWRY CITY...OSCEOLA...
STOCKTON...WARSAW...WEAUBLEAU AND WHEATLAND.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS...POMME DE TERRE
LAKE...POMME DE TERRE STATE PARK...STOCKTON LAKE...STOCKTON STATE
PARK...TRUMAN LAKE AND TRUMAN STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
SPRINGFIELD.

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.

IF ON OR NEAR TRUMAN LAKE AND POMME DE TERRE LAKE...GET AWAY FROM 
THE WATER AND MOVE TO SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. BOATS CAN BE SWAMPED BY 
LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO 
DOCK AND SEEK SAFE SHELTER NOW.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3800 9307 3790 9309 3790 9318 3756 9318
      3760 9408 3822 9405 3821 9353 3852 9351
      3853 9307
TIME...MOT...LOC 2328Z 266DEG 45KT 3814 9356 3774 9379

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$

KARDELL
202 
WWUS53 KSGF 132352
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
652 PM CDT SUN APR 13 2014

MOC015-039-085-167-185-140000-
/O.CON.KSGF.SV.W.0066.000000T0000Z-140414T0000Z/
BENTON MO-CEDAR MO-HICKORY MO-POLK MO-ST. CLAIR MO-
652 PM CDT SUN APR 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN ST.
CLAIR...NORTHERN POLK...HICKORY...EASTERN CEDAR AND BENTON COUNTIES
UNTIL 700 PM CDT...

AT 650 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES SOUTHEAST OF WARSAW TO 8 MILES EAST OF
HUMANSVILLE...AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.  THIS LINE OF STORMS HAS A 
HISTORY OF PRODUCING 60 MPH WINDS IN MANY LOCATIONS.  A GUST TO 60 
MPH WAS REPORTED RECENTLY IN HUMANSVILLE. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BOLIVAR...COLE CAMP...FAIR PLAY...HERMITAGE...HUMANSVILLE...
LINCOLN...LOWRY CITY...OSCEOLA...STOCKTON...WARSAW...WEAUBLEAU AND
WHEATLAND.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS...POMME DE TERRE
LAKE...POMME DE TERRE STATE PARK...STOCKTON LAKE...STOCKTON STATE
PARK...TRUMAN LAKE AND TRUMAN STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.

IF ON OR NEAR LAKE OF THE OZARKS...POMME DE TERRE
LAKE...STOCKTON LAKE...OR TRUMAN LAKE...GET AWAY FROM THE WATER AND 
MOVE TO SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO 
BE STRUCK BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING 
WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE 
SHELTER NOW.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3853 9307 3800 9307 3790 9309 3790 9318
      3756 9318 3761 9396 3820 9374 3821 9353
      3851 9351
TIME...MOT...LOC 2351Z 266DEG 45KT 3816 9319 3776 9343

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 2:51 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Apr 13, 2:51 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
251 PM CDT Sun Apr 13 2014

.UPDATE...
Issued at 1025 AM CDT SUN APR 13 2014

Forecast evolving much as expected this morning. 12z NAM is
suggesting arrival into the SGF CWA to be 1-3 hours
slower...with development of strong to severe storms east of I35 over
eastern Kansas and Oklahoma toward 21z...reaching southeast Kansas
and western Missouri in the 23-01z time frame.

Convection currently most prevalent over northeast Oklahoma into
western Missouri ahead of approaching lead 700 MB shortwave
depicted over central Oklahoma at 12z but weakening as it moves
into eastern Oklahoma per water vapor at 14z. Obviously enough
jet support to lead to elevated convection though suspect this
activity to further weaken by late morning as low level jet
diminishes.

AC deck in behind 700 MB shortwave westward into western OK has
filled in a bit which may have a bearing on afternoon
instability...though RUC and 12z NAM lower RH satisfactory to lead
to 2000+ MLCAPE ahead of main 500 MB wave.

Lastly...wavy surface front extending from near STJ to SLN to TX
Panhandle with slug of low to mid 60 dew points surging northward
through central OK. Dew points though east of I-35 drop
considerable into the lower 50s over eastern OK. Lower dew points
wont help CAP evident ab 12z SGF RAOB...though MDCRS aircraft soundings
showing CAP weakening ahead of main shortwave.

&&

.SHORT TERM...(This Evening through Monday Night)
Issued at 1245 PM CDT SUN APR 13 2014

A strong cold front will sweep through the region tonight with
unseasonable cold Mon/Mon night. Guidance is continuing to
indicate light precip ahead of the main long wave trough axis over
the Plains Monday. Progged vertical thermal profiles support some wet
snow at many locations from mid morning into the afternoon,
particularly over western and and northern halves of cwfa.
Blustery, cold, and damp sums it up for the day on Monday.

A widespread frost/hard freeze looks likely Mon night with most
guidance dropping temperatures well down into the 20s. A sfc ridge
axis will be over the region by 12z Tue with light winds aiding in
radiational cooling. Freeze watch is out now for Mon night, and the
warning will follow either later today or tonight.

.LONG TERM...(Tuesday through Sunday)
Issued at 1245 PM CDT SUN APR 13 2014

Cold temperatures and a dry air mass will continue into Tuesday.
The sfc ridge axis will shift east of the area late Tue/Tue night.
While a light south to southeast wind will become established over
the area Tue night, the dry air mass will still likely allow
temperatures to drop quickly in the evening and reach down to near
freezing in many areas. Will look at at the possibility of a frost
advisory as that time period draws closer.

Temperatures will moderate somewhat for Wed-Thu. Another shortwave
and sfc low/trough will pass through the region Thu night/early
Fri. Gulf moisture will be greatly limited/modified ahead of this
system with showers/isolate tstms expected.

Looks like a more amplified upper level pattern may become
established over the CONUS by late in the week with a sharp upper
level ridge axis setting up over the eastern Rockies or Plains by
late in the week. The 00z ECMWF is more progressive with the
ridge (versus the 12z GFS), shifting it east of the area by Sunday and
spitting out some light precip late in the weekend. Will probably
hold off on any significant mention of precip for now with dry low
levels expected to be in place with sfc high pressure just off to
the east.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday Morning)
Issued at 640 AM CDT SUN APR 13 2014

Issued at 1225 PM CDT SUN APR 13 2014

We will continue to see scattered showers and storms over the
southwest Missouri airports through the afternoon...however we
expect ceilings to remain VFR ahead of the dry line and cold front
which extended across south central Kansas through central
Oklahoma at 17Z. A tight pressure gradient ahead of the front
should keep winds gusting above 20 mph through the afternoon.

Strong to severe thunderstorms could affect the airports roughly
from 23Z to 3Z...as the cold front moves across the area. These storms
could produce wind gusts in excess of 50 knots and hail to 1.75
inches in diameter.

Winds will shift to the west and southwest around midnight with
ceilings expected to drop to IFR through the night and into
tomorrow. We could see the ceilings break before 18Z Monday with
the passage of the 700 mb trough. Expect Springfield and Branson
to remain IFR with periods of light rain through 18Z.

&&

.CLIMATE...
Issued at 247 PM CDT SUN APR 13 2014

Record lows for April 15th:

Springfield: 25 deg F...1928
Joplin     : 26 deg F...1983
West Plains: 25 deg F...1950
Rolla-Vichy: 27 deg F...1962

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WATCH from Monday evening through Tuesday morning FOR
     MOZ055>058-066>071-077>083-088>098-101>106.

KS...FREEZE WATCH from Monday evening through Tuesday morning FOR
     KSZ073-097-101.

&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...Foster
CLIMATE...DSA
Hazardous weather outlook, Apr 13, 4:09 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
409 PM CDT SUN APR 13 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-142115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
409 PM CDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.
  ELEVATED NON THUNDERSTORM WIND RISK.

DISCUSSION...

A LINE OF THUNDERSTORMS OVER KANSAS WILL MOVE INTO FAR SOUTHEAST
KANSAS AND WESTERN MISSOURI BETWEEN 430 PM AND 6 PM THEN SPREAD
EASTWARD THIS EVENING.

INITIALLY LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS.
A BRIEF TORNADO MAY OCCUR WITH CELLS EMBEDDED IN THE LINE.

THE LINE OF STORMS WILL CONTINUE TO AN OSAGE BEACH TO SPRINGFIELD
TO CASSVILLE LINE BY 7 TO 8 PM WITH THE MAIN RISK DEVELOPING INTO
MAINLY DAMAGING WINDS. STORMS WILL CONTINUE TO MOVE ONTO THE EAST
THROUGH THE REST OF THE REGION...EXITING TO THE EAST BY MIDNIGHT
WITH A CONTINUED BUT SOMEWHAT DIMINISHED DAMAGING WIND RISK AS
INSTABILITY WEAKENS.

AHEAD OF THE STORMS...GUSTY SOUTHERLY WINDS TO 45 MPH ARE EXPECTED
THIS AFTERNOON WITH THE STRONGEST WINDS OVER SOUTHEAST KANSAS INTO
WEST CENTRAL AND FAR SOUTHWEST MISSOURI.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GUSTY NORTHWEST WINDS TO 35 MPH WILL BE POSSIBLE MONDAY.

FROST AND FREEZE CONDITIONS ARE INCREASINGLY LIKELY MONDAY NIGHT
AND EARLY TUESDAY MORNING. TEMPERATURES WILL FALL INTO THE LOWER
AND MIDDLE 20S. ADDITIONAL CHANCES FOR FROST AND A LIGHT FREEZE WILL
OCCUR TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING.

GUSTY SOUTH WINDS WILL DEVELOP OVER SOUTHEAST KANSAS AND WESTERN
MISSOURI ON WEDNESDAY WITH AN ELEVATED FIRE WEATHER RISK POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED IN THE NEXT SIX HOURS FOR MOST
LOCATIONS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, Apr 13, 5:22 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
522 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND GST     10 W COLUMBUS           37.17N 95.03W
04/13/2014  E60 MPH          CHEROKEE           KS   EMERGENCY MNGR

&&

LINDENBERG
Local storm report, Apr 13, 5:47 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
547 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     COLUMBUS                37.17N 94.84W
04/13/2014  E70 MPH          CHEROKEE           KS   EMERGENCY MNGR

            60-70 MPH GUST ESTIMATED BY EMERGENCY MANAGER. NUMEROUS
            REPORTS OF DUST BEING PICKED UP.

&&

DSA
Local storm report, Apr 13, 5:53 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
553 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     3 WNW CARL JUNCTION     37.19N 94.62W
04/13/2014  M62 MPH          JASPER             MO   TRAINED SPOTTER

&&

DSA
Local storm report, Apr 13, 5:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND GST     3 WNW CARL JUNCTION     37.19N 94.62W
04/13/2014  M62.00 MPH       JASPER             MO   TRAINED SPOTTER

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:41 AM CDTFreeze WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more11 hr
Apr 13, 3:07 PM CDTFreeze WarningSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more42 hr
Apr 13, 5:10 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon50 min
Apr 13, 5:39 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton51 min
Apr 13, 6:15 PM CDTSevere Thunderstorm WarningSGFBarry, Barton, Cedar, Christian, Dade, Greene and 5 more60 min
Apr 13, 6:36 PM CDTTornado WarningSGFCedar, Polk24 min
Apr 13, 6:48 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton, Stone57 min
Apr 13, 6:56 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Cedar, Dallas, Hickory, Laclede and 3 more64 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.